advertisement
Question
Posted by: Jen | 2009/07/06

Arovit

Hi Doc

I forgot to ask my doctor she prescribed arovit and zineryt for my skin. I used to be on BCP which resulted in me losing alot of hair. I stopped it and now i' m getting breakouts again.

I am taking nu hair and previosly Prosana hair vvitamins.

Is it safe to carry on taking the hair supplements with the vitamin A arovit?
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jen
Rather use only the Arovit and Zineryt. vit A is one of the vitamins that is fat soluble and that can cause toxicity if taken in overdose.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement